Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 16, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 24, 2016, 3:07 AM CST. It took effect at Feb 24, 2016, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2016, 3:07 AM CST (09:07 UTC)
- In effect from
- Feb 24, 2016, 9:00 AM CST
- Expired
- Feb 24, 2016, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
971 WHUS74 KBRO 240907 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 307 AM CST WED FEB 24 2016 ...GALE CONDITIONS EXPECTED THROUGH EARLY WEDNESDAY MORNING... .NORTH TO NORTHWEST WINDS BEHIND A COLD FRONT AND AN INTENSIFYING LOW PRESSURE ACROSS THE LOWER MISSISSIPPI VALLEY WILL PRODUCE OCCASIONAL TO FREQUENT GALE GUSTS ACROSS THE GULF WATERS THROUGH EARLY WEDNESDAY MORNING. GMZ130-132-135-241715- /O.CAN.KBRO.GL.W.0004.000000T0000Z-160224T1500Z/ /O.NEW.KBRO.SI.Y.0011.160224T0907Z-160224T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 307 AM CST WED FEB 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 KNOTS WITH GUSTS UP 25 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-241715- /O.CON.KBRO.GL.W.0004.000000T0000Z-160224T1500Z/ /O.NEW.KBRO.SC.Y.0016.160224T1500Z-160225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 307 AM CST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS...NORTH 20 TO 25 KNOTS GUSTS UP TO 40 KNOTS POSSIBLE. * WAVES/SEAS...8 TO 11 FEET SUBSIDING TO 6 TO 9 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
196 WHUS74 KBRO 241546 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 946 AM CST WED FEB 24 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGHOUT TODAY... .NORTH TO NORTHWEST WINDS BEHIND A COLD FRONT AND AN INTENSIFYING LOW PRESSURE ACROSS THE LOWER MISSISSIPPI VALLEY WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS BAY AND GULF WATERS THROUGHOUT TODAY. THE WINDS AND SEAS WILL START DECREASING LATER THIS AFTERNOON AND EVENING. GMZ130-132-135-242100- /O.CON.KBRO.SI.Y.0011.000000T0000Z-160224T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 946 AM CST WED FEB 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-250000- /O.CON.KBRO.SC.Y.0016.000000T0000Z-160225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 946 AM CST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...8 TO 11 FEET SUBSIDING TO 6 TO 9 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
469 WHUS74 KBRO 242120 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 PM CST WED FEB 24 2016 ...MARINE CONDITIONS GRADUALLY IMPROVING... .THE STRONG NORTH WINDS ARE SLOWLY DECREASING ALONG THE LOWER TEXAS COASTLINE AS THE SURFACE HIGH PRESSURE AREA WEAKENS OVER THE REGION. HOWEVER SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS ACROSS THE LOWER TEXAS GULF WATERS. GMZ130-132-135-242230- /O.EXP.KBRO.SI.Y.0011.000000T0000Z-160224T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 320 PM CST WED FEB 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... $$ GMZ150-155-170-175-250000- /O.CON.KBRO.SC.Y.0016.000000T0000Z-160225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 320 PM CST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 11:34 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Feb 23, 11:34 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1134 PM CST TUE FEB 23 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS TONIGHT AND WEDNESDAY WITH NORTHWEST
TO NORTH WINDS GUSTING NEAR 30 KNOTS OVERNIGHT. BREEZY NORTHWEST
FLOW GUSTS UP TO 25 KNOTS MID TO LATE MORNING TAPERING OFF THROUGH
THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 821 PM CST TUE FEB 23 2016/
DISCUSSION...CANCELED THE WIND ADVISORY AND ALLOWED THE RED FLAG
WARNING TO EXPIRE AT 8 PM. RELATIVE HUMIDITY LEVELS ARE SLOWLY
ARE COVERING AS TEMPERATURES COOL AND THE DEW POINT DEPRESSION IS
NARROWING. WINDS REMAIN MODERATE TO OCCASIONALLY STRONG AND
GUSTY, ESPECIALLY IN THE RGV, WHERE THE MAIN FRONT IS CURRENTLY
MOVING THROUGH. 850MB WINDS ARE INDICATED TO STRENGTHEN TO 40-50
KNOTS AROUND MIDNIGHT BUT DO NOT BELIEVE ALL OF THESE WINDS WILL
MIX TO THE SURFACE AS COLD AIR ADVECTION IS EXPECTED. GRADIENT
REMAINS TIGHT THOUGH AS SURFACE LOW OVER LOWER MISSISSIPPI RIVER
REGION CONTINUES TO DEEPEN. WE CAN EXPECT OCCASIONAL GUSTY PERIODS
PRODUCING WINDS OF 30 TO 40 MPH OVERNIGHT.
WILL KEEP THE FIRE WEATHER WATCH FOR WEDNESDAY IN PLACE AND NOT
UPGRADE AT THIS TIME WITH SOME UNCERTAINTY IF THE LOW RELATIVE
HUMIDITY MATCHES UP WITH THE STRONG WINDS. STRONGEST WINDS ARE
EXPECTED IN THE MORNING AND ARE EXPECTED TO DIMINISH THROUGH THE
AFTERNOON AS THE UPPER TROUGH AND SURFACE LOW CONTINUE TO MOVE
EAST. BEST OPPORTUNITY FOR CRITICAL FIRE CONDITIONS IS BETWEEN 11
AM AND 2 PM WEDNESDAY.
PREV DISCUSSION... /ISSUED 540 PM CST TUE FEB 23 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION... VERY DEEP LAYER OF DRY HAS OVERSPREAD ALL OF DEEP
SOUTH TEXAS AS A MID LEVEL LOW PRESSURE TROUGH MOVES OVERHEAD. VFR
CONDITIONS PREVAIL TONIGHT AND WEDNESDAY. MAIN AVIATION IMPACT ARE
NORTHWEST TO NORTH WINDS WITH GUSTS OF 25 TO 35 KNOTS AT THE
SURFACE WITH THE PASSAGE OF COLD FRONT LATER THIS EVENING.
PREV DISCUSSION... /ISSUED 318 PM CST TUE FEB 23 2016/
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...THE VERY STRONG 500
MB TROUGH AXIS MOVING ALONG THE COASTLINE OF THE GULF OF MEX WILL
MOVE THE STRENGTHENING SURFACE LOW PRESSURE AREA OVER THE LOWER
MISS RIVER VALLEY FURTHER EAST TONIGHT AND WED. A LARGE SURFACE
HIGH WILL CONTINUE SPREADING SOUTHWARDS OVER THE RGV ADVECTING IN
GENERALLY COOLER AND DRIER AIR OVER THE REGION THROUGHOUT THE
SHORT TERM PERIOD. THE ATMS WILL REMAIN VERY PARCHED OVER THE RGV
THROUGHOUT TOMORROW WHICH WILL KEEP THE POPS DOWN NEAR ZERO AND
VERY LIMITED CLD COVER. THE COMBINATION OF THE CLR SKIES...DECENT
CAA AND LOW DEW POINTS WILL HOLD DOWN THE TEMPS A LITTLE BELOW
CLIMO FOR LATE FEB. THE SHORT TERM MAV/MET AND ECWMF TEMP GUIDANCE
ARE IN PRETTY GOOD AGREEMENT FOR BOTH HIGHS AND LOWS AND WILL GO
CLOSE TO A THREE WAY MODEL BLEND FOR TEMPS THROUGH WED NIGHT.
THE STRONG PGF WILL GRADUALLY WEAKEN OVER DEEP SOUTH TX THROUGHOUT
TONIGHT AND INTO WED WHICH WILL ALLOW THE SURFACE WINDS TO DIMINISH.
HOWEVER THE WINDOW OF OPPORTUNITY FOR WIND ADVISORY CONDITIONS WILL
REMAIN IN PLACE ACROSS THE NORTHERN FOUR COUNTIES FOR A FEW MORE
HOURS. THE SOUTHERN FOUR COUNTIES WILL ALSO SEE SOME BREEZY TO WINDY
CONDITIONS OVER THE NEXT SEVERAL HOURS BUT WILL LEAVE THESE OUT OF
THE WIND ADVISORY FOR THE MOMENT.
LONG TERM /THURSDAY THROUGH TUESDAY/...FAIRLY QUIET THROUGH MUCH OF
THE LONG TERM. SURFACE HIGH PRESSURE WILL BE IN PLACE ACROSS DEEP
SOUTH TEXAS WITH AN UPSTREAM 500MB RIDGE ACROSS THE ROCKIES TO START
THE LONG TERM PERIOD. THERE WILL BE A REINFORCEMENT OF HIGH PRESSURE
MOVING INTO THE NORTHERN GULF BEGINNING FRIDAY THEN MOVE TOWARD THE
FLORIDA PANHANDLE SATURDAY. A RETURN OF MOISTURE IS EXPECTED THIS
WEEKEND FEATURING A RETURN OF CUMULUS AND LOW CLOUDS BUT NOT MUCH IN
THE WAY OF RAIN CHANCES. A SHORTWAVE TROUGH WILL KNOCK DOWN THE
UPSTREAM TROUGH AS IT EMERGES INTO THE PLAINS STATES SUNDAY. THIS
WILL SUPPORT A SURFACE LOW PRESSURE SYSTEM ACROSS THE CENTRAL PLAINS
AND OUR WINDS WILL INCREASE SOME AS A RESULT BEGINNING SUNDAY.
MOISTURE APPEARS SUFFICIENT ENOUGH FOR LOW END PRECIPITATION CHANCES
MONDAY AS A WEAK COLD FRONT MOVES INTO TEXAS. THE FRONT WONT MAKE IT
THROUGH OUR AREA MONDAY AND WILL LIFT BACK NORTHWARD AS A STRONGER
SYSTEM TAKES SHAPE ACROSS THE SOUTHERN PLAINS.
MARINE...NOW THROUGH WEDNESDAY NIGHT...BUOY020 CURRENTLY DOES NOT
REPORT ANY SCA CONDITIONS AT THIS TIME. HOWEVER MTRPIL IS SHOWING
SOLID SCA CONDITIONS ACROSS THE BAY WATERS THIS AFTERNOON. THE
MARINE CONDITIONS WILL DEGRADE PRETTY QUICKLY OVER THE NEXT SEVERAL
HOURS AS THE PGF STRENGTHENS IN THE WAKE OF THE COLD FRONT MOVING
FURTHER OFFSHORE. THE PGF WILL BE STRONG ENOUGH THROUGHOUT THE
OVERNIGHT HOURS AND INTO TOMORROW TO REACH NEAR GALE CONDITIONS FOR
SEVERAL HOURS. THE PGF WILL THEN START TO DIMINISH LATER IN THE DAY
TOMORROW ALLOWING THE WINDS AND SEAS TO START DECREASING. HAVE MADE
ONLY SOME MINOR ADJUSTMENTS TO THE MARINE GRIDS AND ADVISORY/WARNING
ALIGNMENT THROUGH THE SHORT TERM. SCAS/GALE WARNINGS CONTINUE.
THURSDAY THROUGH SATURDAY...SURFACE HIGH PRESSURE WILL BE ANCHORED
ACROSS SOUTH TEXAS AND THE WESTERN GULF OF MEXICO THURSDAY WITH
ANOTHER SHOT OF HIGH PRESSURE TO MOVE INTO THE NORTHWESTERN GULF
FRIDAY AND SATURDAY. LIGHT TO MODERATE ONSHORE WINDS AND SEAS ARE
EXPECTED THIS PERIOD.
FIRE WEATHER...REST OF TODAY AND WEDNESDAY...THE RED FLAG WARNING
FOR TODAY APPEARS TO BE VERIFYING WELL AS THE MUCH DRIER AIR
CONTINUES FILTERING IN FROM THE NORTHWEST. THE RELATIVE HUMIDITY
VALUES WILL NOT REBOUND MUCH TOMORROW WITH THE MINIMUMS DURING THE
AFTERNOON FALLING INTO THE TEENS ONCE AGAIN. SO WILL MAINTAIN THE
FIRE WEATHER WATCH FOR TOMORROW.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 11 AM CST WEDNESDAY THROUGH WEDNESDAY
EVENING FOR TXZ248>255.
GM...GALE WARNING UNTIL 9 AM CST WEDNESDAY FOR GMZ130-132-135-150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59/61Hazardous weather outlook, Feb 23, 4:54 PM CST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 454 PM CST TUE FEB 23 2016 TXZ248>257-242300- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 454 PM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES. WIND ADVISORY ACROSS THE NORTHERN AND WESTERN RANCH LANDS IN EFFECT UNTIL 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FIRE WEATHER WATCH FOR ALL OF DEEP SOUTH TEXAS WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY. THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS ALONG AREA BEACHES WEDNESDAY AND AGAIN SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-242300- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 454 PM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT GALE WARNING ARE IN EFFECT FOR THE LAGUNA MADRE AND THE GULF WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE WARNINGS ARE IN EFFECT FOR THE LAGUNA MADRE AND THE GULF WATERS UNTIL 9 AM WEDNESDAY. SMALL CRAFT ADVISORIES ARE LIKELY FOR THE COASTAL WATERS FROM 9 AM TO 6 PM WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:07 AM CST | Small Craft Advisory for Winds | BRO | 12 hr | |
| Feb 24, 3:16 AM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 13 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.